# SDR RAIA970718

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32149602
- Condition: Failed
- Location: Rt Pack
- Part time: 12,743 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7003 - STL - CABIN FILLED WITH SMOKE DURING TAXI.  MAINTENANCE REPLACED RIGHT PACK VALVE.  (M)
